# SDR SWIA200210686

- Difficulty date: February 28, 2002
- Submitted: March 6, 2002
- Operation: Air carrier
- Aircraft: N393SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120330
- Aircraft time: 12,411 hours, 18,073 cycles
- Propeller: Hamstd 14RF9
- System (JASC): 6140 · Propeller Indication System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF DUE TO AUTOFEATHER AURAL WARNING.  STATIC TAKEOFF WAS ATTEMPTED WITH AUTOFEATHER ARMED AND THE POWER LEVERS ADVANCED AS QUICKLY AS POSSIBLE.  PERFORMED EXTENSIVE GROUND RUNS OF BOTH ENGINES WITH EEC'S ON AND OFF.  COULD NOT DUPLICATE AUTOFEATHER AURAL WARNINGS.
